* Upcoming papers  
Subject Keyword Abstract Author
Control Algorithms of Magnetic Suspension Systems Based on the Improved Double Exponential Reaching Law of Sliding Mode Control

Jian Pan, Wei Li*, and Haipeng Zhang
International Journal of Control, Automation, and Systems, vol. 16, no. 6, pp.2878-2887, 2018

Abstract : "This paper proposes an improved double power reaching law integral SMC algorithm to overcome the chattering, large overshoot, slow response. This improved algorithm has two advantages. Firstly, the designed control law can reach the approaching equilibrium point quickly when it is away from or close to the sliding surface. The chattering and response speed problems can be resolved. Secondly, the proposed algorithm has a good anti-jamming performance, and can maintain a good dynamic quality under the condition of the uncertain external disturbance. Finally, the proposed algorithm is applied to the open-loop unstable magnetic suspension system. Theoretical analysis and Matlab simulation results show that the improved algorithm has better control performances than the traditional SMC and the power reaching law integral SMC algorithm, such as less chattering, smaller overshoots, and faster response speed."

Keyword : Improved double power reaching law, integral sliding mode control, magnetic suspension systems, Matlab simulation.

Download PDF : Click this link

Business License No.: 220-82-01782